# SDR CALA9801118

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 389-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBOARD NR 41 DELAMINATED AT LT SIDE FS 389-465.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-05, 53-21-0, 51-30-2, 51-10-3, 51-70-2, AND 51-20-0.
